# SDR ASAA0781793

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2912555501
- Condition: Corroded
- Location: Bs 842-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BSTA 845 GUSSET INTERCOSTAL SPLICE AT LONGERON 17R CORRODED.  FABRICATED A REPLACEMENT GUSSET, LOCATED DRILLED AND INSTALLED GUSSET IAW SRM 51-30-2 AND 51-30-5.
